Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Unprotected sex after taking depo shot, delayed periods, nausea, cramps. Chances of pregnancy?

I was off the depo shot for 6 months. Two weeks before I got it again I had unprotected sex with my partner. A few days later I got my period (dec 19). Then december 31st I went back on the depo shot. That same week again me and my partner engaged in sex a couple time that week. I am now 5 days late on my period. I m getting the lower cramps . Fatigue and nausea . Could I be pregnant. And could a test come back negative even if I am because of the depo shot?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN, Maternal and Fetal Medicine 's  Response
The chance of being pregnant is very low after using depo shot .
Irregular menstruation is the most common effect of contraception.
Lower cramps ,fatigue and nausea may be from PMS.
If the periods do not come you should do an ultrasound to rule out.
Take care of your self
Answered: Sun, 1 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor